# SDR SWAA104126

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 61,867 hours, 53,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L2 DOOR LOWER AFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
